MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V800; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA EVITA V800; VENTILATORS, INTENSIVE CARE
Model Number 8422500
Medical Device Problem Codes Gas Output Problem (1266); Decrease in Pressure (1490); Failure to Sense (1559); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the device had failed during operation and alarmed a device failure.There was no health consequences for the patient reported.
 
Additional Manufacturer Narrative
The log file of the affected device was analysed regarding the reported event.The analysis of the log file could confirm that the evita v800 performed a synchronised restart of the ventilation unit and the display unit on (b)(6) 2025 at 00:19 am.The restart was triggered as a specified response to a detected deviation in the circuit board of the flow and pressure measurement module.The device alarmed for the device failure and "pressure measurement impaired" as intended.The faulty circuit board has already been replaced by dräger service.The device was tested and confirmed to be operating as per manufacturer's specifications.As a safety function of the device, the software analyses and checks the proper functioning of the device.If a fault is detected in the flow and pressure measurement module, the device restarts to rectify the problem and emits an audible alarm to warn the user.In the event of a complete ventilation failure, the emergency breathing valve opens to the environment to allow spontaneous breathing.Accompanying alarms are activated to inform the user of the problem.However, manual ventilation with an alternative device may be deemed necessary.The device responded as specified to a detected deviation and issued appropriate alarms to inform the user of the event.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description
It was reported that the device had failed during operation and alarmed a device failure.There were no health consequences for the patient reported.

Brand Name
EVITA V800
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22505514
Report Number9611500-2025-00382
Device Sequence Number18457704
Product Code CBK
UDI-Device Identifier04048675542148
UDI-Public(01)04048675542148(11)210202(93)8422500-04
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown